# SDR CA120710010

- Difficulty date: June 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221917303
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR REPORTED THE ACFT TOOKOFF AND AT CRUISE ALTITUDE THEY LOST BOTH RADIO COMMUNICATIONS, BOTH TRANSPONDERS AND THE PILOT`S MULTI-FUNCTION DISPLAY ALSO STARTED BLINKING.  THE FLIGHT CREW DIVERTED. THE OPERATOR REPORTED THAT 25 MINUTES LATER, THE DISCREPANCY CLEARED AND EVERYTHING RETURNED TO NORMAL.
